Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 7, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Apr 1, 2014, 3:00 PM MST for 5 counties in Arizona. It took effect at Apr 2, 2014, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2014, 3:00 PM MST (22:00 UTC)
- In effect from
- Apr 2, 2014, 11:00 AM MST
- Expired
- Apr 2, 2014, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 58 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 10.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3549 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
452 WWUS75 KTWC 012200 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 300 PM MST TUE APR 1 2014 AZZ507>509-512-513-020600- /O.NEW.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/ /O.CON.KTWC.WI.Y.0006.000000T0000Z-140402T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...DOUGLAS...SAFFORD... CHIRICAHUA NM...BISBEE...CANELO HILLS 300 PM MST TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL DECREASE EARLY THIS EVENING AND INCREASE AGAIN DURING THE LATE MORNING ON WEDNESDAY. THESE WINDS WILL THEN DIMINISH WEDNESDAY EVENING. * WINDS...TONIGHT SOUTHWESTERLY WINDS AROUND 25 MPH WITH GUSTS NEAR 35 MPH. ON WEDNESDAY WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. HIGHER WIND SPEEDS WILL OCCUR IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
6 follow-up statements
690 WWUS75 KTWC 020143 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 643 PM MST TUE APR 1 2014 AZZ507>509-512-513-020945- /O.CAN.KTWC.WI.Y.0006.000000T0000Z-140402T0300Z/ /O.CON.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...DOUGLAS...SAFFORD... CHIRICAHUA NM...BISBEE...CANELO HILLS 643 PM MST TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... ...WIND ADVISORY IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND ADVISORY FOR THIS EVENING. HOWEVER...A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE AGAIN DURING THE LATE MORNING ON WEDNESDAY AND CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING WEDNESDAY EVENING. * WINDS...WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH WEDNESDAY. STRONGER WINDS ARE LIKELY IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
115 WWUS75 KTWC 020145 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 645 PM MST TUE APR 1 2014 AZZ507>509-512-513-021100- /O.CON.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...DOUGLAS...SAFFORD...CHIRICAHUA NM... BISBEE 645 PM MST TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE DURING THE LATE MORNING ON WEDNESDAY AND CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING WEDNESDAY EVENING. * WINDS...WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH WEDNESDAY. STRONGER WINDS ARE LIKELY IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
623 WWUS75 KTWC 021022 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 322 AM MST WED APR 2 2014 AZZ510-021830- /O.EXA.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/ WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- 322 AM MST WED APR 2 2014 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING THIS EVENING. * WINDS...WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. STRONGER WINDS ARE LIKELY IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ507>509-512-513-021830- /O.CON.KTWC.WI.Y.0007.140402T1800Z-140403T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...WILLCOX...DOUGLAS... CLIFTON...SAFFORD...CHIRICAHUA NM...BISBEE 322 AM MST WED APR 2 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL INCREASE LATER THIS MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING THIS EVENING. * WINDS...WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. STRONGER WINDS ARE LIKELY IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
670 WWUS75 KTWC 021811 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1111 AM MST WED APR 2 2014 AZZ507>510-512-513-030300- /O.CON.KTWC.WI.Y.0007.000000T0000Z-140403T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...WILLCOX...DOUGLAS... CLIFTON...SAFFORD...CHIRICAHUA NM...BISBEE 1111 AM MST WED APR 2 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING THIS EVENING. * WINDS...WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. STRONGER WINDS ARE LIKELY IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
281 WWUS75 KTWC 022148 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 248 PM MST WED APR 2 2014 AZZ507>510-512-513-030300- /O.CON.KTWC.WI.Y.0007.000000T0000Z-140403T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...WILLCOX...DOUGLAS... CLIFTON...SAFFORD...CHIRICAHUA NM...BISBEE 248 PM MST WED APR 2 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. * IMPACTS...THE MAIN IMPACTS WILL THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. * TIMING...WINDS WILL CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING THIS EVENING. * WINDS...WEST TO NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. STRONGER WINDS ARE LIKELY IN THE MOUNTAINS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
847 WWUS75 KTWC 030255 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 755 PM MST WED APR 2 2014 AZZ507>510-512-513-030400- /O.EXP.KTWC.WI.Y.0007.000000T0000Z-140403T0300Z/ UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- INCLUDING THE CITIES OF...SIERRA VISTA...WILLCOX...DOUGLAS... CLIFTON...SAFFORD...CHIRICAHUA NM...BISBEE 755 PM MST WED APR 2 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. STRONG WEST TO NORTHWEST WINDS HAVE BEEN DECREASING DURING THE PAST HOUR OR SO. CURRENT READINGS ARE MOSTLY WELL BELOW WIND ADVISORY CRITERIA. HOWEVER...A FEW PLACES MAY CONTINUE NEAR WIND ADVISORY CONDITIONS FOR ANOTHER HOUR OR SO...BUT THESE WILL BE ISOLATED IN NATURE. $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 1, 2:46 PM MST, 14 minutes earlier.
Area forecast discussion, Apr 1, 2:46 PM MST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 246 PM MST TUE APR 1 2014 .SYNOPSIS...A STORM SYSTEM MOVING THROUGH NEVADA AND UTAH ON WEDNESDAY WILL BRING GUSTY WINDS TOMORROW ALONG WITH COOLER TEMPERATURES ON WEDNESDAY. A SLIGHT CHANCE OF SHOWERS AT THE HIGHER ELEVATIONS AS THIS SYSTEM PASSES TO THE NORTH. A GRADUAL WARMING TREND AND CONTINUED DRY FOR THE LATER HALF OF THE WEEK. && .DISCUSSION...THE FORECAST ISSUE FOR THIS AFTERNOON IS THE WIND ASSOCIATED WITH THE APPROACHING TROUGH. GIVEN THE CONTINUED DRY CONDITIONS...AREAS OF BLOWING DUST ARE EXPECTED ON INTERSTATE 10 BETWEEN PHOENIX AND TUCSON...ALONG WITH AREAS IN COCHISE COUNTY. THE AFTERNOON FORECAST PACKAGE HAS THESE DUSTY AREAS HIGHLIGHTED. ANOTHER SIGNIFICANT CHANGE WITH THIS TROUGH IS A DROP IN HIGH TEMPERATURES OF AROUND 10 DEGREES TOMORROW AND THURSDAY. THESE TEMPERATURES WILL ACTUALLY BE BELOW AVERAGE FOR THIS TIME OF YEAR. MOISTURE ASSOCIATED WITH THIS SYSTEM IS A BIT SKIMPY AND NOT MUCH PRECIPITATION IS EXPECTED. THE SAN DIEGO SOUNDING THIS MORNING HAS A DEEPER MARINE LAYER OF 9000 FEET...WHICH IS A PLUS FOR GETTING AT LEAST A HINT OF MOISTURE INTO SOUTHERN ARIZONA. THE FORECAST HAS A SLIGHT CHANCE ON MOST OF THE HIGHER MOUNTAINS WITH A CHANCE IN THE GILA AND WHITE MOUNTAINS NORTH OF CLIFTON AND SAFFORD. AFTER THIS SYSTEM PASSES TEMPERATURES SHOULD RISE WITH ANOTHER WEAK TROUGH NUDGING ITSELF INTO ARIZONA ON SATURDAY. AGAIN NOT MUCH MOISTURE WITH THE MAIN IMPACT OF THIS WEEKEND TROUGH WILL BEING WIND AND COOLER TEMPERATURES. THE FIRST PART OF NEXT WEEK HAS A RIDGE BUILDING ALONG THE WEST COAST FOR A JUMP IN TEMPERATURES TO ABOVE AVERAGE. && .AVIATION...HIGH THIN CLOUDS ABOVE 20K FT AGL TONIGHT WITH A MID LAYER SCATTERED CLOUD DECK AROUND 7-10K FT AGL ENTERING THE AREA LATER TONIGHT AND WEDNESDAY AFTERNOON. THESE CLOUDS ARE ASSOCIATED WITH A LOW PRESSURE MOVING THROUGH THE INTERMOUNTAIN WEST. THE SOUTHWEST TO WEST SURFACE WINDS SHOULD SUBSIDE TO AROUND 10 KTS AFTER SUNSET OR AROUND 02/03Z. GUSTY SURFACE WIND PICKING UP AGAIN ON WEDNESDAY MORNING AND SWITCHING TO A NORTHWEST DIRECTION DURING THE AFTERNOON. EXPECT GUSTS NEAR 35 KTS BETWEEN 02/18Z AND 02/23Z. GIVEN THE CONTINUED DRY CONDITIONS LOCAL AREAS OF BLOWING DUST ARE EXPECTED WITH VISIBILITY 3-5 SM. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A LOW PRESSURE SYSTEM MOVING INTO THE WESTERN STATES WILL BRING GUSTY WINDS TO MUCH OF SOUTHEAST ARIZONA TONIGHT AND ON WEDNESDAY. CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN ACROSS MUCH OF GREENLEE..GRAHAM...COCHISE AND SANTA CRUZ COUNTIES TONIGHT. CRITICAL CONDITIONS ARE AGAIN EXPECTED ACROSS THE SOUTHERN PORTION OF COCHISE COUNTY AGAIN ON WEDNESDAY. MOISTURE IS EXPECTED TO INCREASE SLIGHTLY WEDNESDAY AS TEMPERATURES COOL. HOWEVER...GOING FROM SINGLE DIGIT RH TO LOWER TEENS IS NOT A HUGE CHANGE. THE BEST CHANCE FOR SHOWERS ASSOCIATED WITH THIS SYSTEM WILL OCCUR FROM LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING PRIMARILY OVER THE MOUNTAINS. DRY CONDITIONS WILL THEN PREVAIL THE LATER PART OF THIS WEEK AND INTO EARLY NEXT WEEK. PLEASE NOTE THAT THE NEW FIRE WEATHER ZONES BECAME EFFECTIVE TODAY AT 11 AM MST. FOR MORE INFORMATION ON THIS PLEASE REFER TO THE URL: HTTP://WWW.NWS.NOAA.GOV/OM/NOTIFICATION/SCN14-09TWC_FIRE_ZONES.HTM && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR AZZ151...152 AND 153. WIND ADVISORY TONIGHT UNTIL 8 PM MST THIS EVENING FOR AZZ507>509-512-513. RED FLAG WARNING FROM 11 AM THROUGH 8 PM ON WEDNESDAY AZZ152. WIND ADVISORY FROM 11 AM MST THROUGH 8 PM ON WEDNESDAY FOR AZ507>509-512-513. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 11:09 AM MST | Fire Weather Watch | TWC | Cochise, Graham, Greenlee, Pinal | 4 hr |
| Apr 1, 11:09 AM MST | Red Flag Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 9 hr |
| Apr 1, 2:53 PM MST | Red Flag Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.